MathSciNet Relay Station
MathSciNet bibliographic data
MR866445 53C50 (53C40 58A12)
Kossowski, Marek Pseudo-Riemannian metric singularities and the extendability of parallel transport. Proc. Amer. Math. Soc. 99 (1987), no. 1, 147–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement